# SDR RAIA2009010500003

- Difficulty date: January 1, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 18,998 hours, 17,918 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW RECEIVED A BLEED 1 LEAK MSG ON THE EICAS.  MX INSPECTED THE ACFT AND DEFERRED THE NR 1 ENGINE BLEED SYSTEM IAW MEL PROCEDURES.  MAINTENANCE CLEARED DMI ON 01-01-09 AFTER TIGHTENING CLAMP AT NR 22 POSITION IAW WITH AMM PROCEEDURES.  TESTED, OPS CHECK GOOD.
